Remarks on existence of positive solutions of some integral equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 44 (2005) no. 1, pp. 71-82
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We study the existence of positive solutions of the integral equation \[ x(t) = \mu \int _0^1 k(t, s) f(s, x(s), x^{\prime }(s), \ldots , x^{(n-1)} (s))\, ds, \quad n \ge 2 \] in both $ C^{n-1} [0, 1] $ and $ W^{n-1, p} [0, 1] $ spaces, where $ p \ge 1 $ and $ \mu > 0 $. Throughout this paper $k$ is nonnegative but the nonlinearity $f$ may take negative values. The Krasnosielski fixed point theorem on cone is used.
We study the existence of positive solutions of the integral equation \[ x(t) = \mu \int _0^1 k(t, s) f(s, x(s), x^{\prime }(s), \ldots , x^{(n-1)} (s))\, ds, \quad n \ge 2 \] in both $ C^{n-1} [0, 1] $ and $ W^{n-1, p} [0, 1] $ spaces, where $ p \ge 1 $ and $ \mu > 0 $. Throughout this paper $k$ is nonnegative but the nonlinearity $f$ may take negative values. The Krasnosielski fixed point theorem on cone is used.
Classification :
34B10, 34B15, 34G20, 34K10, 45B05, 45G10, 45M20
Keywords: Positive solutions; Fredholm integral equations; cone; boundary value problems; fixed point theorem.
Keywords: Positive solutions; Fredholm integral equations; cone; boundary value problems; fixed point theorem.
@article{AUPO_2005_44_1_a7,
author = {Lig\k{e}za, Jan},
title = {Remarks on existence of positive solutions of some integral equations},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {71--82},
year = {2005},
volume = {44},
number = {1},
mrnumber = {2218569},
zbl = {1090.45005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a7/}
}
TY - JOUR AU - Ligęza, Jan TI - Remarks on existence of positive solutions of some integral equations JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2005 SP - 71 EP - 82 VL - 44 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a7/ LA - en ID - AUPO_2005_44_1_a7 ER -
%0 Journal Article %A Ligęza, Jan %T Remarks on existence of positive solutions of some integral equations %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2005 %P 71-82 %V 44 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a7/ %G en %F AUPO_2005_44_1_a7
Ligęza, Jan. Remarks on existence of positive solutions of some integral equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 44 (2005) no. 1, pp. 71-82. http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a7/